# SDR AALA202101199003

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 54,197 hours, 33,183 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Amu
- Part number: AMU2790CB06
- Part serial: 1834
- Condition: Interference
- Location: Zone 200
- Part time: 54,508 hours, 25,282 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  AT LOW ALTITUDE ON APPROACH AND ON DEPARTURE AFTER TAKE-OFF THERE IS A LOUD ACARS DATA STREAM NOISE BLEED OVER ONTO VHF 1 & 2 COM RADIOS.  IT INTERFERES WITH REQUIRED RADIO TRANSMISSION RECEPTION POSSIBLE CELL PHONE NOISE, BUT NOT TYPICAL WITH OTHER AIRCRAFT.  REMOVED AND REPLACED AUDIO MANAGEMENT UNIT, IAW AMM 23-51-00.
